Periodica Mathematica Hungarica

, Volume 69, Issue 1, pp 12–20 | Cite as

Endomorphism rings of bimodules

  • Ulrich Albrecht
  • Rüdiger Göbel


Let \(M\) be an \(R\)-\(R\)-bimodule over a semi-prime right and left Goldie ring \(R\). We investigate how non-singularity conditions on \(M_R\) are related to such conditions on \(_RM\). In particular, we say an \(R\)-\(R\)-bimodule \(M\) such that \(_RM\) and \(M_R\) are non-singular has the right essentiality property if \(IM_R\) is essential in \(M_R\) for all essential right ideals \(I\) of \(R\), and investigate several questions related to this property.


Bimodule Non-Singular Rings Goldie Dimension 


  1. 1.
    U. Albrecht, Chain conditions in endomorphism rings. Rocky Mt. J. Math. 91, 95–110 (1985)Google Scholar
  2. 2.
    U. Albrecht, Right Utumi p.p.-rings. Rend. del Semin. Mat. della Univ. di Padova 124, 25–42 (2010)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    R. Göbel, J. Trlifaj, Approximations and Endomorphism Algebras of Modules: Expositions in Mathematics (De Gruyter, Berlin, 2006)CrossRefGoogle Scholar
  4. 4.
    K. Goodearl, Ring Theory (Marcel Dekker, New York, 1976)MATHGoogle Scholar
  5. 5.
    B. Stenström, Rings of Quotients; Lecture Notes in Math. 217; Springer Verlag, Berlin, (1975)Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2014

Authors and Affiliations

  1. 1.Department of MathematicsAuburn UniversityAuburnUSA
  2. 2.Fakultät für MathematikUniversität Duisburg-Essen EssenGermany

Personalised recommendations